MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD LO-DOSE¿ U-100 INSULIN SYRINGE WITH NEEDLE; INSULIN SYRINGE AND NEEDLE

BD MEDICAL - DIABETES CARE BD LO-DOSE¿ U-100 INSULIN SYRINGE WITH NEEDLE; INSULIN SYRINGE AND NEEDLE
Catalog Number 329461
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using a bd lo-dose u-100 insulin syringe with needle, too much resistance was encountered when pressing the plunger.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: on 24jan2018, holdrege received thirty-seven (37) 0.5ml, 12.7mm, 28g syringes sealed in blisterpaks with shelf carton from batch# 7024847.All samples were decontaminated per hstr-17 prior to being evaluated.Upon evaluation by qe ah on 06 feb 2018, all returned samples were cycle tested and there were no indications or notations of increased force required to complete the test.All samples were additionally visualized in their assembled configuration and all stoppers and plunger rods were found to be unremarkable.As there were no samples exhibiting the customer's described defect, bd is unable to confirm the reported defect condition at this time.Root cause cannot be determined at this time as the issue is unconfirmed.A review of the device history record was completed for batch# 7024847.All inspections and challenges were performed per the applicable operations qc specifications.There was one (1) notification [200690135] noted that did not pertain to the complaint.Based on the investigation, no additional investigation and no capa is required at this time.

Brand Name
BD LO-DOSE¿ U-100 INSULIN SYRINGE WITH NEEDLE
Common Device Name
INSULIN SYRINGE AND NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7238196
Report Number1920898-2018-00014
Device Sequence Number16399691
Product Code FMF
UDI-Device Identifier30382903294610
UDI-Public30382903294610
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2022
Device Catalogue Number329461
Device Lot Number7024847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer01/10/2018
Initial Report FDA Received Date02/02/2018
Supplement Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;